advertisement
Question
Posted by: mica | 2005/07/25

Moi and gynae doc just something to ask/tell.

I don't hope you got the wrong impression, i am sexual active but only with one guy, my boyfreind. and its for 4months, this only started about 2months ago. I use the pill, maybe its something else? Hope you understand what i mean? Gynae doc- Can it be serious?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't tell. Why don't you get it checked by your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: mica | 2005/07/25

I am going to see a nurse on Wensday to get my pills i will ask her and see if there is something she could do otherwise i would go and see a doctor.Thanks alot for all your help and advise i will sure use it.

Reply to mica
Posted by: Moi | 2005/07/25

Not at all! it is very possible that it's something else. could be a yeast infection. but you cant leave it untreated. you will have to go see a doctor.

Reply to Moi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement